`a`
Mathematical Control and Related Fields (MCRF)
 

Volume 6,Number 2,     June 2016

1

Partial null controllability of parabolic linear systems    Pages : 185 - 216

Farid Ammar Khodja,  Franz Chouly and Michel Duprez

 Abstract       References       Full Text      Related Articles

2

Accessibility conditions of MIMO nonlinear control systems on homogeneous time scales    Pages : 217 - 250

Zbigniew Bartosiewicz,  Ülle Kotta,  Maris Tőnso and Małgorzata Wyrwas

 Abstract       References       Full Text      Related Articles

3

Determination of time dependent factors of coefficients in fractional diffusion equations    Pages : 251 - 269

Kenichi Fujishiro and Yavar Kian

 Abstract       References       Full Text      Related Articles

4

Exponential stabilization of Timoshenko beam with input and output delays    Pages : 271 - 292

Xiu-Fang Liu and Gen-Qi Xu

 Abstract       References       Full Text      Related Articles

5

An optimal control approach to ciliary locomotion    Pages : 293 - 334

Jorge San Martín,  Takéo Takahashi and Marius Tucsnak

 Abstract       References       Full Text      Related Articles

6

Optimal control of a two-phase flow model with state constraints    Pages : 335 - 362

Theodore Tachim-Medjo

 Abstract       References       Full Text      Related Articles